# SDR DALA2020031001776

- Difficulty date: March 3, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 61,272 hours, 19,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DURING SVC CHECK FOUND EMERGENCY ESCAPE PATHWAY LIGHTS INOP FROM ROWS 27 THRU 36. CORRECTIVE ACTION: REPLACED CHARGER PER B757 AMM 33-51 EMERGENCY LIGHTS CHK GOOD. (5106888)
